Jump to content
Important Survey - Please Participate ×

Can this be new Wd at 17 months out?


[12...]

Recommended Posts

Ok well, I've been off here for sometime, but here goes... I am currently 17 months off of Ativan after doing a 31 day medical detox.  Took benzo for 2 years was in tolerance withdrawal for 14 months of that before I knew what it was making me sick.  Anyways like everyone else on here my withdrawal was a rough one.  I as time progressed, my symptoms lessened and I kept moving towards healing.  At around 1 year I could finally see the light at the end of the tunnel and was on my way.  For the last 7 months I felt 80% healed and other than cognitive issues and some sleep difficulties.  Heck,  I even got drunk a few times over that 7 months stretch with no issues at all from it.  Well, about about 7 weeks ago, I started feeling really sore out and fatigued then woke up one day with what I figured had to be the flu.  So I went to the doctor and got a flu test and it was negative and had no symptoms of any virus either.  Just felt like I had a bad body flu.  It passed after a week and gradually been getting worse in other ways.  Mostly upon waking in the morning every joint in my body will ache as if I have terrible arthritis and my muscle all ache and fatigue and cramp.  Its weird.  One morning I wake up and feel fairly decent and the next wake up feeling like I got hit by a bus.  Literally!  These are not the same symptoms as I had during my withdrawal but can see some similarities.  I didn't have The severe arthritis nearly this bad during my withdrawal, nor did I have The same type of muscle issues.  But somewhat similar.  I also feel like vomiting while at work cause it's like my body can't handle the physical stress of working, but after I get home and relax The nausea subsides.  Could this be a new wave of benzo withdrawal symptoms coming at 17 months that is worse than my original acute withdrawal?  Really?  I thought I was pretty much healed with very little symptoms over the last 7 months.  I almost feel like it isn't possible to be benzo withdrawal this far out after being symptom free for so long now.  The thing that makes me believe that it is possible to be benzo related besides all the bizzare symptoms is that since These new symptoms have emerged my cognitive for has  gotten  worse by about 30% I'd say.  I feel like a dumbass at work cause I can't remember how to do thing that I did before and my memory is shot.  Have any of you fellow friends had new bad symptoms this far out after being fine for so long?  Is it possible?  I am about ready to go to the doctor,  I know they will say benzo can't cause these symptoms , and i am pretty sure they will run a ton of test and find nothing wrong.  I did that I tolerance withdrawal seeing every specialist and running up thousands of dollars and all for nothing,  then had to file bankruptcy.  Don't want to do that again.  Thanks
Link to comment
Share on other sites

Yes I think it could still be wd.

A month ago I would have said it can't be benzo related. But I drank 2 different nights lately. I'm 14 mos out. Now I'm suffering again, head pounding, heart palps, nausea.

I hope u feel better soon..

Link to comment
Share on other sites

I am 12 months off and take no other meds. My muscle,joint and tendon pain has slowly been getting worse as time goes on. It is way over the top for normal aches and pain. So I would say it is still wd from benzos.

I also have a lot of cognitive issues. Can't remember shit. Like you this makes it hard at work.

I am done with going to the doctor to have test done. Because I to spent a lot of money, only to find out there was nothing wrong.

Hope this goes away for you soon.

Link to comment
Share on other sites

Hi 123077, I hope that it is not a wave you are going through and that it passes sooner than that. Maybe it is just a short problem that will go away. I hope you feel better soon. I at nine months right now and it has been difficult but I'm trying to pull through it too.
Link to comment
Share on other sites

I was tested for Lyme disease a couple years back when I was in tolerance withdrawal and trying to figure out what was wrong with me.  The rest was negative.  I have not been bitten by a tick since that time.
Link to comment
Share on other sites

I am on my 18 month,just and I have had terrible muscle soreness,for the past month.Feeling really super tired and not wanting to eat because of it.Definetly from what I know,and read benzo withdrawal.So we just keep truckin some how some way.I quit checking things out and just accept and know its gonna stop one day.I was in a medical detox as well.Its a tough rd.It can be really brutal for 1st 2 years up and down waxing and waining.nature of the beast!!!Hang in there.There will be better days.wen :)
Link to comment
Share on other sites

I'm about 16 months post-taper and have similarly recently run into some new-to-me issues.

 

I'm definitely having a w/d flare-up (familiar w/d-specific symptoms for me like right arm tremor, unresponsive muscles, severe muscle tightening in particular areas of my body, body sensations of panic without actually panicking/being anxious, heat flashes, crappy memory/word recall, etc.). I'd been doing pretty OK for months before this was all kicked up when I rocked about 2-3 hours sleep per night for a week while on a trip with a 6-hour time zone difference from my home (my jet lag + my kid's jet lag = messed up sleep). Then, of course, the stress of the w/d symptoms exacerbates the w/d symptoms, etc., etc.  Bleh.

 

A new-to-me symptom though is nausea (and some acid reflux), which I don't recall ever having before during my taper or recovery. I had some nausea immediately prior to the start of my taper (way back in 2012), but that was likely tied into some TMJ-D stuff and was secondary to benzo use/withdrawal. Anyway, it was pretty bad at first, but it's already improved substantially.

 

Also, about 2 months ago, I has some crazy bad pelvic nerve pain out of the blue. Like, terrible pain. And burning sensations. Never had that before. Had it for maybe a month. It also presented sporadically in my feet, my armpits, and my ears. Saw internist, dermatologists, urologist. Did a ton of tests. Zippo. And then it went away. I feel confident that it was benzo w/d-related. Seems like a fairly common issue. I just hadn't had it before.

 

Anyway, it certainly seems possible to me to be having withdrawal issues 17 months out and to be having some new symptoms too.

Link to comment
Share on other sites

Hi,

I am 14.2 months off Klonopin after 20 years use. A new-to-me problem just surfaced about three weeks ago- severe nausea.  Never had this before in my life, under any circumstance. Stopped my supplements to no avail. Went back on my FODMAPS diet and this seems to be helping. The last few days I have been queasy but no severe nausea. My digestive system remains ridiculously sensitive and, although I eat extremely well, I had re-introduced too many foods that produce a lot of gas in me (cruciferous veggies, onions, legumes, apples). I have been eating these all my life but since my K taper and wd, I have had limit most of them.  The way I look at it is that my wd is taking place on a body with preexisting problems (e.g., IBS), and I have to manage them very carefully as my wd moves forward. I tend to push things and maybe I did it here, too. Hope this continues to work and hope it may help others.

pentas

Link to comment
Share on other sites

Hi Pentas .... I have been getting nausea more in the past month ... several BB shared that fresh, peeled ginger cut into slices and put in cup with boiling water and sipped throughout the day works well ... it does.

 

Sunny

Link to comment
Share on other sites

×
×
  • Create New...